Bad feelings

II have been taking levo (25mg) for about 2 months, and although my My thyroid levels have now stabilized, every morning I still feel the same, tremor, restlessness, some headaches, cognitive problems, aching in the arms. I have seen my GP but he says he has never known anyone to experience this.

I wonder if it is because the dose is to high I am experiencing hyperthyroidism how does anyone know what to do..

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • If you really are taking 25 mg, then yes, you're bound to be over-dosed. But, if it's 25 mcg, which is the usual starting dose, then you are probably under-dosed and hypo. Can you tell us your levels (with ranges)? Otherwise, we're just groping around in the dark, so to speak. :)

  • It really does make a difference when it comes to talking to medical/pharmacy staff.

    dropbox.com/s/q00vyt5703f4u...

You may also like...